Loading [MathJax]/jax/output/SVG/config.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1983, Volume 38, Issue 3, Pages 97–125
DOI: https://doi.org/10.1070/RM1983v038n03ABEH003485
(Mi rm2862)
 

This article is cited in 22 scientific papers (total in 22 papers)

Stochastic differential geometry

Yu. L. Daletskii
References:
Received: 22.06.1982
Bibliographic databases:
Document Type: Article
UDC: 513.73
Language: English
Original paper language: Russian
Citation: Yu. L. Daletskii, “Stochastic differential geometry”, Russian Math. Surveys, 38:3 (1983), 97–125
Citation in format AMSBIB
\Bibitem{Dal83}
\by Yu.~L.~Daletskii
\paper Stochastic differential geometry
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 3
\pages 97--125
\mathnet{http://mi.mathnet.ru/eng/rm2862}
\crossref{https://doi.org/10.1070/RM1983v038n03ABEH003485}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=704636}
\zmath{https://zbmath.org/?q=an:0541.60053}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38...97D}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1983SU86700003}
Linking options:
  • https://www.mathnet.ru/eng/rm2862
  • https://doi.org/10.1070/RM1983v038n03ABEH003485
  • https://www.mathnet.ru/eng/rm/v38/i3/p87
  • This publication is cited in the following 22 articles:
    1. Bogachev V.I., “Surface Measures in Infinite-Dimensional Spaces”: Gigli, N, Measure Theory in Non-Smooth Spaces, de Gruyter Open Ltd, 2017, 52–97  isi
    2. Sergio Albeverio, Zdzisław Brzeźniak, Alexei Daletski, “Stochastic differential equations on product loop manifolds”, Bulletin des Sciences Mathématiques, 127:7 (2003), 649  crossref
    3. SERGIO ALBEVERIO, ALEXEI DALETSKII, YURI KONDRATIEV, “STOCHASTIC EQUATIONS AND Dirichlet OPERATORS ON INFINITE PRODUCT MANIFOLDS”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 06:03 (2003), 455  crossref
    4. S N Storchak, J Phys A Math Gen, 34:43 (2001), 9329  crossref  mathscinet  zmath  adsnasa  isi
    5. Sergio Albeverio, Alexei Daletskii, Yuri Kondratiev, “Stochastic Analysis on Product Manifolds: Dirichlet Operators on Differential Forms”, Journal of Functional Analysis, 176:2 (2000), 280  crossref
    6. Sergio Albeverio, Alexei Daletskii, Yuri Kondratiev, Stochastic Dynamics, 1999, 339  crossref
    7. V. I. Bogachev, “Differentiable measures and the Malliavin calculus”, J Math Sci, 87:4 (1997), 3577  crossref
    8. Ya. I. Belopol'skaya, “Smooth measures and nonlinear equations of mathematical physics”, Journal of Mathematical Sciences (New York), 80:6 (1996), 2226  crossref  mathscinet
    9. S. N. Storchak, “Nonstationary generalized Duru–Kleinert transformation of path integrals for systems of differential equations in the one-dimensional space”, Theoret. and Math. Phys., 109:1 (1996), 1260–1268  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. S. N. Storchak, “Path reparametrization in functional integrals on vector bundles”, Theoret. and Math. Phys., 101:3 (1994), 1422–1429  mathnet  crossref  mathscinet  zmath  isi
    11. A. I. Kirillov, “Infinite-dimensional analysis and quantum theory as semimartingale calculus”, Russian Math. Surveys, 49:3 (1994), 43–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. J. Marion, “A unitarization process for some non-locally compact topological groups”, Math Z, 214:1 (1993), 217  crossref  mathscinet  zmath  isi
    13. Eduard Prugovečki, “Geometro-stochastic locality in quantum spacetime and quantum diffusions”, Found Phys, 21:1 (1991), 93  crossref  mathscinet  isi
    14. Eduard Prugovaki, Lecture Notes in Physics, 382, Group Theoretical Methods in Physics, 1991, 365  crossref
    15. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    16. Eduard Prugovečki, “Geometro-stochastic quantization of gravity. I”, Found Phys Lett, 2:1 (1989), 81  crossref  mathscinet
    17. N. V. Smorodina, “Differential Calculus in Configuration Space and Stable Measures”, Theory Probab Appl, 33:3 (1988), 488  mathnet  crossref  mathscinet  zmath  isi
    18. V. I. Bogachev, “On Skorokhod Differentiability of Measures”, Theory Probab Appl, 33:2 (1988), 330  mathnet  crossref  mathscinet  zmath  isi
    19. S. N. Storchak, “Path reparametrization in a path integral on a finite-dimensional manifold”, Theoret. and Math. Phys., 75:3 (1988), 610–618  mathnet  crossref  mathscinet  zmath  isi
    20. Yu. E. Gliklikh, Lecture Notes in Mathematics, 1334, Global Analysis — Studies and Applications III, 1988, 246  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:1085
    Russian version PDF:371
    English version PDF:45
    References:88
    First page:3
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025